MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L46MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L46MM; SCREW, FIXATION, BONE
Model Number 661046S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "event details: when fixing the screw to the plate, it was confirmed that there was metal lint.Physician's point of view: the screws were inserted at a difficult angle, so the metals rubbed against each other and were scraped.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device inspection revealed the following: the returned device is a circular metallic wire, probably from the screw thread that makes the locking mechanism of the screw.The wire was considered to be a result of the screw and not the plate, since the length received is too long to be a result of the locking mechanism of the plate.The debris was most probably generated as a result of an inadequate angulation of the screw, which lead to the two metals of the plate and screw scratching against each other.The debris could not have resulted from manufacturing, since the devices are inspected before packing.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.

Brand Name
LOCKING SCREW AXSOS 3 TI 4.0MM / L46MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10339751
Report Number0008031020-2020-01989
Device Sequence Number19627619
Product Code HWC
UDI-Device Identifier04546540708786
UDI-Public04546540708786
Combination Product (Y/N)N
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number661046S
Device Catalogue Number661046S
Device Lot NumberY60433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR